# SDR VNAA2011062400022

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 17,739 hours, 18,380 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 211C223461A
- Part serial: D014723
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 17,739 hours, 18,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AMBER 3A HYD CAS MESSAGE UPON LIFT-OFF BEFORE GEAR RETRACTION ON DEPARTURE FROM CLT.  CREW CYCLED SWITCH, RECOVERED PRESSURE AND CAS MESSAGE WENT AWAY.  AFTER CREW CYCLED GEAR UP, GOT RED NOSE GEAR DOOR CAS MESSAGE.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED HYDRAULIC SYSTEM 3 PRESSURE SWITCH AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
